MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,23GX1", 3ML

MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,23GX1", 3ML
Model Number SYRS103235Z
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe was received with the needle unattached and that the needle was bent.
 
Additional Manufacturer Narrative
It was reported that the syringe was received with the needle unattached and that the needle was bent.No serious injury or adverse impact to a patient or user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.One (1) box of product in new condition were returned for evaluation.Sample testing confirmed the reported problem/issue and the root cause was determined to be an issue during the manufacturing process.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-SYR W/NDLE,SAFETY,23GX1", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19056737
Report Number1417592-2024-00320
Device Sequence Number7330587
Product Code FMF
UDI-Device Identifier30888277222575
UDI-Public30888277222575
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRS103235Z
Device Lot Number15012842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown